# SDR WRLA20011

- Difficulty date: August 14, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bullet
- Part number: 51A045002
- Condition: Delaminated
- Location: Nr 1 Engine
- Component: Pwa
- Stage of operation: CL
- How discovered: V
- Nature of condition: E, J
- Precautionary procedure: J, A

## Discrepancy

UPON DEPARTURE, AIRCRAFT EXPERIENCED ENGINE VIBRATION OF UNKNOWN ORIGIN IN NR 1 POSITION.  EMERG PROCEDURES C/W, AND ACFT RETURNED TO DEPARTURE STA WITHOUT INCIDENT.  UPON INSP BY WORLD AIRWAY MAINT REP, DISCOVERED THE NOSE CONE (SPINNER) ON NR 1 ENGINE HAD DELAMINATED AND MATERIAL INGESTED INTO THE ENGINE (NR 1 POS) DAMAGING ALL THE FAN BLADES, TWO INLET GUIDE VANES, AND ENGINE NOSE COWL.  FAN BLADES, INLET GUIDE VANES, AND SPINNER HAVE BEEN REPLACED.  ENGINE RUN-UP AND BLADE TRIM BALANCE ACCOMPLISHED SATISFACTORY.  REPAIRS TO DAMAGED NOSE COWL MADE USING DATA FURNISHED BY MFG.  (X)
